Publications
  1. Limit theorems for Smoluchowski dynamics associated with critical continuous-state branching processes (with R. Pego and G. Iyer), Ann. Appl. Probab. 25 (2015), no. 2, 675-713. arXiv:math.PR/12126451

  2. Relative entropy and the stability of shocks and contact discontinuities for systems of conservation laws with non BV perturbations (with A. Vasseur), Arch. Ration. Mech. Anal. 201 (2011), no. 1, 271--302. arXiv:math.AP/10083113

  3. L^2 stability estimates for shock solutions of scalar conservation laws using the relative entropy method, Arch. Ration. Mech. Anal. 199 (2011), no. 3, 761--778. arXiv:math.AP/09113940

  4. Study of a generalized fragmentation model for sprays (with A. Vasseur), J. Hyperbolic Differ. Equ. 6 (2009), no. 1, 185-206.

  5. Double bubbles in S^3 and H^3 (with J. Corneli, N. Hoffman, P. Holt, G. Lee, S. Moseley, and E. Schoenfeld) J. Geom. Anal. 17 (2007), 189-212.

  6. The double bubble problem on the flat two-torus (with J. Corneli, P. Holt, G. Lee, E. Shoenfeld, and B. Steinhurst), Trans. Amer. Math. Soc., 356 (2004) 3769-3820 (electronic).